# SDR 04FDEA00759

- Difficulty date: March 26, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 27,076 hours, 6,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP OUTBOARD HINGE SUPPORT FITTING AT PIVOT BEARING, FUSE PIN IS HEAVILY CORRODED.  REMOVED & REPLACED HINGE PIN, BUSHING, WASHER, NUT & COTTER PIN AND INSTALLED IAW M/M 27-50-20-4.
